# SDR UIEA2022060800575

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N706GT
- Make and model: Boeing 777F
- Aircraft serial: 66080
- Aircraft time: 15,336 hours, 1,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING O/B FLAP FOUND DENT(PERFORMED REPAIR AT DENT AREA PER SRM 51-70-04 REPAIR 1)
